I'd been taking 150 mg twice a day for the last 3 mths. I have had 2 deaths within the last 4 wks & I'd had the flu & had taken the tamiflu. While on the tamiflu I started having partial seizures so I called my neurologist who told me to double my current dosage of the trileptal. I've done so for the last week - started getting little itchy bumps all over. Called the dr again she told me to take 1 1/2 pills twice a day - lowering their first suggestion. Woke up this morning with what I would say feels as if it is 2 ulcers under my tongue... so this morning I just took the original starting dose. I did leave a msg again for my dr - I just want off of everything just to see how my body will react afterall they never could figure out why after 36 yrs I just out of the blue began to have seizures. Is this a good decision? I'm tired of feeling crazy & if I try another drug it'll be the 4th & I'm just not up to how they make me feel - I've gained so much weight & I'm so depressed.
Never stop your meds without talking to your doc. Seizures aren't something to play with. While it can cause a skin rash that can be dangerous, this rash hurts not itches and I can't find anything about mouth ulcers. Make an appt with your dr and tell him how you feel about taking it. See what he can do. Taking it does not mean you are crazy and you shouldn't feel like you are.
- Trileptal Information for Consumers
- Trileptal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trileptal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2012 • 3 answers
Trileptal - Crusty lips and mouth sores taking trliptal for 3 weeks. At sevond week went from 150 mg
Posted 5 Feb 2015 • 1 answer
Posted 11 Jul 2016 • 0 answers
Posted 27 Mar 2018 • 2 answers
Posted 19 days ago • 0 answers